# SDR ASAA2017111322639

- Difficulty date: November 13, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL IS CORRODED AT BS 500D.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 53-00-53. FOUND TO BE OUT OF LIMITS IAW SRM  53-00-53.  REMOVED,  FABRICATED, ALODINED, PRIMED, AND INSTALLED A NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5 REPAIR 5.
